# SDR AALA202109272439

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,356 hours, 24,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTS ISLE NEAR SEATS 27C NOT ATTACHED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
